Header

UZH-Logo

Maintenance Infos

Mixed normal conditional heteroskedasticity


Paolella, Marc; Haas, Markus; Mittnik, Stefan (2004). Mixed normal conditional heteroskedasticity. Journal of Financial Econometrics, 2(2):211-250.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2004
Deposited On:30 Jul 2014 12:56
Last Modified:05 Apr 2016 18:00
Publisher:Oxford
ISSN:1479-8409
Publisher DOI:https://doi.org/10.1093/jjfinec/nbh009
Official URL:http://jfec.oxfordjournals.org/content/2/2/211.short
Other Identification Number:merlin-id:4477

Download

Full text not available from this repository.
View at publisher